An inverse problem for a quasilinear equation of parabolic type
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2166-2169
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a18,
author = {V. M. Volkov},
title = {An inverse problem for a quasilinear equation of parabolic type},
journal = {Differencialʹnye uravneni\^a},
pages = {2166--2169},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a18/}
}
V. M. Volkov. An inverse problem for a quasilinear equation of parabolic type. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2166-2169. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a18/